# SDR MALA965238

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 2114011342
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3189 - AFTER DEPARTING DTW, THE FIRST OFFICERES AIRSPEED, ALTIMETER, AND IVSI WERE GIVING ERRONEOUS INDICATIONS.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE AIRSPEED INDICATOR.  ALL CHECKS GOOD.  (M)
